×

zbMATH — the first resource for mathematics

A characterization of well-distributed sequences. (English) Zbl 0139.27801

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] J. Cigler and G. Helmberg [1] Neuere Entwicklungen der Theorie der Gleichverteilung , Jahresbericht DMV 64 (1961), 1-50. · Zbl 0109.03404 · eudml:146486
[2] G. Helmberg and A. Paalman-De Miranda , [2] Almost no sequence is well distributed , Indag. Math. 26 (1964), 488-492. · Zbl 0125.02704
[3] E. Hlawka [3] Folgen auf kompakten Räumen , Abh. Math. Sem. Hamburg 20 (1956), 223-241. · Zbl 0072.05701 · doi:10.1007/BF03374560
[4] L. Kuipers , [4] Continuous distribution modulo 1 , Nieuw Archief 10 (1962), 78-82. · Zbl 0123.25803
[5] J.C. Oxtoby , [5] Ergodic sets , Bull AMS 58 (1952), 116-136. · Zbl 0046.11504 · doi:10.1090/S0002-9904-1952-09580-X
[6] G.M. Petersen and M.T. Mc. Gregor , [6] On the structure of well distributed sequences , Nieuw Archief 11 (1963), 64-67. · Zbl 0121.28506
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.